# SDR DXTA200702500

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 7,637 hours, 4,678 cycles
- Engine: Allsn AE3007C
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Part number: BEPBA07RBL
- Condition: Burned Out
- Location: Inst Panel Light
- Part time: 7,637 hours, 4,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PANEL LIGHTING C/B POPPED WITH BURNING INSULATION ODOR UPON ACTIVATION OF DAY/ NIGHT DIM SWITCH PRIOR TO ENGINE START. KPHL CHECKED AND LT PANEL LTS AND CB OPERATED NORMALLY.  PERFORMED PIN OUT FOR POWER, GND AND CONTINUITY.  AH PANEL CB JC028 AND LIGHTING INVERTER PLUG PC035.  FOUND 40 OHMS TO VARY TO 160 OHMS ON PC035 PIN F.  TRACED TO DEFECTIVE RT ICE DETECTOR BULB (PARTIALLY MELTED).  REPLACED BULB WITH A NEW BULB.  INSP AND CLOSED AREA.  PAND AND ANTI ICE LIGHTS OPS OK 2 HRS.  REF MM 33-40-08.
